Follow
Share
This question has been closed for answers. Ask a New Question.
Find Care & Housing
This is new to me. I'm wondering if a medication or other condition is causing this sensation. I'd definitely check with a doctor.
Carol
Helpful Answer (0)
Report

Yes, I would check with the doctor or do some research on your own, if you have internet access. ...but I think it might be a medication causing this. Or it might be listed under the category of hallucinations and things of that type. Weird, but I think I would check with the doctor. ...but if you can't get your doctor to call you right back (which was my case), researching on the internet would be my other recommendation.
Helpful Answer (0)
Report

Thank you both, sorry it took me so long to get back! I wonder if it's meds too. She doesn't have tremors or hand/head shakes at all. She gets pretty mad when we can't feel it! I'll keep checking on the meds. :-)
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.